# SDR CALA0000505

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO COMPARTMENT FLOORBOARD SUPPORT CORRODED AT FS 598 - 636, RBL 20.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-1.
